(UnitedVoice.com) – Taking care of your health isn’t just about eating right and going to the doctor, you also need to make sure the medications you’re taking are safe. Here are this weeks recalls that you should watch out for.
American Health Packaging — 2/27/20
FDA is alerting patients and HCPs to American Health Packaging’s voluntary recall of ranitidine tablets (150mg), manufactured by Amneal Pharmaceuticals, LLC., because they may contain unacceptable levels of NDMA: https://t.co/aGcpVzXWO8. pic.twitter.com/rfE9iyJW8S
— FDA Drug Information (@FDA_Drug_Info) February 27, 2020
American Health Packaging has issued a voluntary recall of 11 lots of its 150mg Ranitidine Tablets.
The recall is due to potentially elevated levels of N-Nitrosodimethylamine (NDMA). NDMA is a probable human carcinogen, which means that at certain levels it can cause cancer. The pills were sold wholesale for use in hospitals.
If you received Ranitidine while in the hospital, you can contact them to find out if your dosage was part of the recall. So far there have been no reports of adverse effects.
Taro Pharmaceuticals — 2/20/2020
RECALL: Two lots of Phenytoin Oral Suspension USP have been voluntarily recalled by Taro Pharmaceuticals because the medication may not re-suspend when shaken as instructed. This could result in under or overdosing. Learn more: https://t.co/kNXjTmcweT
— CURE Epilepsy (@CureEpilepsy) February 25, 2020
Taro Pharmaceuticals is recalling two lots (327874 and 327876) of their 125mg/5 ml Phenytoin Oral Suspension.
The medicine, which is used mostly for young children and infants in the treatment of temporal lobe and grand mal seizures, is being recalled because it might not re-suspend after it’s been shaken. This could cause potential under or overdose.
If you have any questions, please call Taro at 1-866-705-1533.
These companies creating “supplements” think they’re slick. “FDA laboratory analysis found Up2 Dietary supplement and Bow and Arrow to contain undeclared sildenafil.”https://t.co/h8S0oHqW1T
— Rx Radio (@RxRadioFM) February 25, 2020
Med-Man issued a recall of their Up2 dietary supplement in November of last year, and recently expanded it to include their Bow and Arrow libido enhancers.
The FDA found that both Bow and Arrow and the Up2 dietary supplement contain sildenafil.
Sildenafil is a prescription drug that should only be prescribed under the care of a doctor. It can interact with nitrates found in medications prescribed to people with heart disease, diabetes, high cholesterol and high blood pressure. If an interaction occurs, it can cause blood pressure to fall to life-threatening levels.
Consumers are being asked to return any products involved in the recall for a full refund.
Copyright 2020, UnitedVoice.com